A note on regularity criteria for Navier-Stokes system: Note on Navier-Stokes

Jishan Fan, Tohru Ozawa

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We use some interpolation inequalities on Besov spaces to show a regularity criterion for n-dimensional Navier-Stokes system.

Original languageEnglish
Title of host publicationMathematics for Nonlinear Phenomena—Analysis and Computation - In Honor of Yoshikazu Giga’s 60th Birthday
EditorsYasunori Maekawa, Shuichi Jimbo
PublisherSpringer New York LLC
Pages47-50
Number of pages4
ISBN (Print)9783319667621
DOIs
Publication statusPublished - 2017 Jan 1
EventInternational Conference on Mathematics for Nonlinear Phenomena: Analysis and Computation in Honor of Professor Yoshikazu Giga on his 60th Birthday, MNP 2015 - Sapporo, Japan
Duration: 2015 Aug 162015 Aug 18

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume215
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Other

OtherInternational Conference on Mathematics for Nonlinear Phenomena: Analysis and Computation in Honor of Professor Yoshikazu Giga on his 60th Birthday, MNP 2015
CountryJapan
CitySapporo
Period15/8/1615/8/18

Keywords

  • Incompressible
  • Navier-Stokes
  • Regularity criterion

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on regularity criteria for Navier-Stokes system: Note on Navier-Stokes'. Together they form a unique fingerprint.

Cite this